# SDR 99ZZZX3641

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS FLOOR 'E' PATH LIGHTS INOPERABLE.  RELAMPED 3 PATHWAY LIGHTS.  OPS CHECKED GOOD.
